# SDR 98FDEA00599

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH WITH GEAR LEVER DOWN, NOSE GEAR IND UNSAFE.  DURING GO-AROUND LIGHT WENT OUT AND GREEN NOSE GEAR DOWN CAME ON.  REPLACED NOSE LAND GEAR POSITION SWITCH AND OPER CK GOOD PER MM 32-61-21.
